# SDR IPXA2021051069158

- Difficulty date: April 21, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA3816501
- Condition: Corroded
- Location: Lt A/C Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT AFT A/C BAY INTERCOSTAL IS CORRODED BETWEEN STA 550 - 590 AND BETWEEN LONGERONS 44L & 45L.REMOVED AND REPLACED CORRODED LT AFT A/C BAY INTERCOSTAL BETWEEN STA 550 - 590 AND BETWEEN LONGERON 44L & 45L IAW SRM 51-33-01 & 51-35-01. (MINOR)
